Methods of “reduced” directions, based on a differentiable penalty function, for a problem of nonlinear programming
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1994), pp. 50-59 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IVM_1994_12_a6,
     author = {V. S. Izhutkin and M. V. Petropavlovskii},
     title = {Methods of {\textquotedblleft}reduced{\textquotedblright} directions, based on a differentiable penalty function, for a problem of nonlinear programming},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {50--59},
     year = {1994},
     number = {12},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1994_12_a6/}
}
TY  - JOUR
AU  - V. S. Izhutkin
AU  - M. V. Petropavlovskii
TI  - Methods of “reduced” directions, based on a differentiable penalty function, for a problem of nonlinear programming
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1994
SP  - 50
EP  - 59
IS  - 12
UR  - http://geodesic.mathdoc.fr/item/IVM_1994_12_a6/
LA  - ru
ID  - IVM_1994_12_a6
ER  - 
%0 Journal Article
%A V. S. Izhutkin
%A M. V. Petropavlovskii
%T Methods of “reduced” directions, based on a differentiable penalty function, for a problem of nonlinear programming
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1994
%P 50-59
%N 12
%U http://geodesic.mathdoc.fr/item/IVM_1994_12_a6/
%G ru
%F IVM_1994_12_a6
V. S. Izhutkin; M. V. Petropavlovskii. Methods of “reduced” directions, based on a differentiable penalty function, for a problem of nonlinear programming. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1994), pp. 50-59. http://geodesic.mathdoc.fr/item/IVM_1994_12_a6/